on using spray contain minidoxil hair grow &stop falling but when stop using hair begain to fall again is there is abetter treatment &give result rapidly
19 Jul 2010
As you know there are many treatments, that do not necessarily work for some people and do work for others.
I suggest you take a look at the AMERICAN HAIR LOSS ASSOCIATION
I hope this information helps you.
All the best and good luck my friend... from a caring induïvidual
16 Sep 2010
In my opinion and because I am experiencing hairloss, first try to find out the cause. There are many anecdotal and post-marketing reports on hairloss from Vytorin and Diovan, respectively. Also, there are some things that you can do to try to regrow the hair. DHT blocking supplements, minoxidil, and low level laser treatments have more positive results reporting than many other methods. I am doing all three now. After one month, I have not seen my hairloss stopped or any regrowth, but was told that it takes at least three months. I've also thought that Diovan has caused my hairloss and will be looking for an alternative drug. I am just beginning to try to stop the hairloss after many months of research and medical testing. Hope this helps. Good luck.
- Minoxidil Information for Consumers
- Minoxidil Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Minoxidil (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... thinning hair and hair loss
2 answers • 1 Oct 2009
Did you stop treatment and if so, did your hair loss get worse after stopping treatment? I am 22 as well and am desperately trying to stop hair loss ...
2 answers • 18 Jul 2010
Rogaine - I am using minoxidil gel 5% 1gm twice a day & finasteride 1mg once a day is there anything more that i should take for hair regrowth ...
1 answer • 24 Nov 2011
my hair loss occurred after i was victimized with chicken pox 2 months ago.prior to that i never suffered from hairloss problems and yes recently i ...
1 answer • 31 May 2013